MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C2201, 120MM INSUFF NEEDLE XE, 20/BX; LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)

APPLIED MEDICAL RESOURCES C2201, 120MM INSUFF NEEDLE XE, 20/BX; LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)
Model Number C2201
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ra has just received the incident device and has been assigned to engineering for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: laparoscopic inguinal hernia repair.The account mgr was not present for the case.The insufflation needle was attached to the insufflation tubing.Dr [name] couldn't get any insufflation after inserting the needle.When trying to remove the insert, pulled out the entire needle.It is unknown if there was any noticeable leakage.Opened a new insufflation needed and continued the case without further issue.There was no patient injury.The device is available for return.Intervention: opened a new insufflation needle to complete the case.Patient status: no patient injury.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Testing was performed on the event unit; however, the complainant¿s experience was unable to be confirmed as testing indicated that the minimum flow rate was met.Engineering observed that the tube was damaged, and the stylet was stuck inside the tube.Based on the condition of the returned unit, it is possible that the reported event was caused by the stylet that was stuck inside the tube.However, this could not be confirmed as the returned unit performed as expected.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.
 
Event or Problem Description
Procedure performed: laparoscopic inguinal hernia repair.The account mgr was not present for the case.The insufflation needle was attached to the insufflation tubing.Dr carrillo couldn't get any insufflation after inserting the needle.When trying to remove the insert, pulled out the entire needle.It is unknown if there was any noticeable leakage.Opened a new insufflation needed and continued the case without further issue.There was no patient injury.The device is available for return.Intervention: opened a new insuflation needle to complete the case.Patient status: no patient injury.

Brand Name
C2201, 120MM INSUFF NEEDLE XE, 20/BX
Common Device Name
LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key11369406
Report Number2027111-2021-00343
Device Sequence Number3781251
Product Code HET
UDI-Device Identifier00607915116767
UDI-Public(01)00607915116767(17)230819(30)01(10)1394354
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K963359
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/19/2023
Device Model NumberC2201
Device Catalogue Number101465044
Device Lot Number1394354
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/29/2020
Supplement Date Received by Manufacturer12/29/2020
Initial Report FDA Received Date02/23/2021
Supplement Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1